# SDR 2011FA0000668

- Difficulty date: September 26, 2011
- Submitted: October 7, 2011
- Operation: General aviation
- Aircraft: N907CF
- Make and model: Cubcft CC18180
- Aircraft serial: CC180045
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ME406
- Part serial: 19701982
- Condition: Failed
- Part time: 167 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN THE ACFT FLIPPED OVER ON ITS BACK, THE ELT FAILED TO ACTIVATE.  THE VERTICAL MOTION OF THE ACFT COMING TO REST INVERTED DID NOT PROVIDE ENOUGH FWD MOTION TO ACTIVATE THE ELT.  POST ACCIDENT GROUND TEST OF THE ELT SHOWED THAT THE UNIT WAS FUNCTIONAL WHEN ACTIVED AS DIRECTED IN THE UNITS DESCRIPTION, OPERATION, INSTALLATION AND MM.
